# SDR SIMA0761

- Difficulty date: March 17, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 18435
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

BFL - FLT 3130 - FOUR ADJACENT FLOOR EMERGENCY LIGHT FAILED TO TEST.  MAINTENANCE REMOVED AND REPLACED BATTERY PACKS AT 20LN, 21LN, 22LN, AND 23LN, (S/N 18435, 18173, 17498, 19527).  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
